New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 8/23/2007 6:39 PM (GMT -7)   
I just read this over in the GERD forum.  Maybe you should look into this to see if this is what is causing your acid reflux.
 
 @--->--SHERRY--<---@
Left sided Uc since '92 - meds - Colazal, Canasa (when needed), 6MP (50-75mgs), Forvia, Biotin (IN REMISSION - sort of!)
Secondary Raynauds Syndrome '04  - meds - Norvasc
Fibromyalgia '06 - no meds
Severe seasonal allergies - meds - Allegra 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


tjf
Veteran Member


Date Joined Dec 2005
Total Posts : 3238
   Posted 8/23/2007 6:49 PM (GMT -7)   
Interesting! Thanks Sherry. I'm seeing my GI in a couple of weeks. I am going to ask him about this.
Tabitha

100mg Azathioprine, 2 Fibercon, Colazal-9 a day (attempting to cut this down to 6 by slowly tapering), acidopholis pearls, just added Prilosec OTC

http://www.healingwell.com/donate
Co-Moderator UC Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 10:08 PM (GMT -7)
There are a total of 2,906,642 posts in 318,981 threads.
View Active Threads


Who's Online
This forum has 158320 registered members. Please welcome our newest member, alliefoi.
306 Guest(s), 6 Registered Member(s) are currently online.  Details
DBwithUC, Oldbuddy, LymePickle, Steve57, BJD55, Frostypro